# SDR O2GA2014090282001

- Difficulty date: August 27, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N820UP
- Make and model: Beech B300
- Aircraft serial: FL905
- Aircraft time: 321 hours, 282 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Line
- Part number: 131823PET4
- Condition: Faulty
- Location: Bleed Air Sys
- Part time: 321 hours, 282 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE RT ENG BLEED FAIL ANNUNCIATOR LIGHT CAME ON.  ACCOMPLISHED THE BLEED AIR FAILURE CHECKLIST THEN REQUESTED CLEARANCE TO LAND.  LANDING WAS UNEVENTFUL.  TROUBLE SHOT THE DISCREPANCY & FOUND A FAULTY RT BLEED AIR SENSE LINE.  SENSE LINE WAS REPLACED & A SUCCESSFUL OPERATIONAL CHECK PERFORMED.  ACFT WAS RETURNED TO SERVICE.
